Global patterns of azimuthal anisotropy and deformations in the continental mantle
Version of Record online: 2 APR 2007
Geophysical Journal International
Volume 111, Issue 3, pages 433–447, December 1992
How to Cite
Vinnik, L. P., Makeyeva, L. I., Milev, A. and Usenko, A. Yu. (1992), Global patterns of azimuthal anisotropy and deformations in the continental mantle. Geophysical Journal International, 111: 433–447. doi: 10.1111/j.1365-246X.1992.tb02102.x
- Issue online: 2 APR 2007
- Version of Record online: 2 APR 2007
- Accepted 1992 May 29. Received 1992 May 21; in original form 1991 September 5
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!